Estimation by simulation of monotone dynamical systems

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This paper offers a general proof of consistency for the simulated moments estimator in a parameterized family of stochastic models with monotone dynamics. Models with this monotonicity property are frequently encountered in economic applications. The proof of consistency of the estimator draws upon a uniform law of large numbers over a continuum of invariant distributions indexed by the model's parameters.

Original languageEnglish (US)
Pages (from-to)145-156
Number of pages12
JournalJournal of Computational and Applied Mathematics
Volume158
Issue number1
DOIs
StatePublished - Sep 1 2003
Externally publishedYes

Keywords

  • Economic models
  • Invariant distributions
  • Monotone policy functions
  • The simulated moments estimator

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimation by simulation of monotone dynamical systems'. Together they form a unique fingerprint.

  • Cite this